# SDR IXXA20161214202

- Difficulty date: October 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 588
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. FORWARD LOWER CARGO SHEAR TIE CORRODED AT FUSELAGE STATION 588 STRINGER 37L THRU 38L. FABRICATED NEW SHEAR TIE FOR STATION 588 STRINGER 37L THRU 38L IN ACCORDANCE BOEING DRAWING 140T8102.
